Posted by sandra booth on February 3, 2006, at 15:28:26 [reposted on February 3, 2006, at 20:33:58 | original URL]
In reply to Re: scared of effexor and withdrawal, posted by Herbygirl on February 1, 2006, at 14:59:09
I have been on Effexor for 5 years and I am now slowly coming off it. I too have just lately noticed a difference in my vision. I wear glass varifocals and am now finding it difficult to focus sometimes. There seems to be a reflection and I find that I can see better without them for distance. My memory has gone down hill too but that is probably age.
Has anyone started to come off the drug after a long time like me? I now take a 37.5 mg every other day for the next 4 days and that is it. I missed one for the first time yesterday and felt dreadful by the afternoon. Very light-headed and felt sick all night. Had nightmares too. Took my tablet this morning and started to feel better by the afternoon. I am now dreading tomorrow as it is my miss one day.